# SDR UIEA9997

- Difficulty date: December 14, 1999
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Engine: Ge CF650E2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 32065254
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A, J

## Discrepancy

FLT GT57 - NR 2 ENGINE FIRE WARNING ILLUMINATED AFTER TAKEOFF.  IT OCCURRED DURING CLIMB WITH CLIMB POWER SET.  BOTH NACELLE TEMPS WERE 8.5.  ENGINE SECURE DIAW FHB.  DECLARE EMERGENCY AND JETTISONED 14 KGS OF FUEL.  LANDING WAS UNEVENTFUL.  FOUND NR 2 ENGINE PRESSURE RELIEF VALVE STUCK OPEN.  REPLACED VALVE.  ENGINE RUN UP NORMAL.  (M)
